# SDR DALA2023110108988

- Difficulty date: October 29, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 88,219 hours, 17,220 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 LH ELEVATOR, TRAILING EDGE WEDGE WITH HOLE AT ELEV STA 200.46 + 11.800 INCHES. CORRECTIVE ACTION: LH OUTBOARD ELEVATOR, CRACK WAS EVALUATED AND REQUIRE REPAIR AS PER B767-400 SRM 55-20-01-1A-1 FIG. 101 TABLE 1 NOTE B. REV 68 MAY-16-23 OUTBOARD ELEVATOR UPPER SKIN TO LOWER SKIN WERE REPAIRED AS PER B767-400 SRM 51-70-04 (0043676)
